MathSciNet Relay Station
MathSciNet bibliographic data
MR1767273 14D15 (14D20 14H10 14H30 14H37)
Bertin, José; Mézard, Ariane Déformations formelles des revêtements sauvagement ramifiés de courbes algébriques. (French) [Formal deformations of wildly ramified coverings of algebraic curves] Invent. Math. 141 (2000), no. 1, 195–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement